# SDR AALA200801329

- Difficulty date: May 17, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 21,596 hours
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TPA INFLIGHT T1938/17MAY.  TRAILING EDGE FLAP ASYMMETRY INDICATION.  CLEANED AND ADJUSTED RT HAND FLAP TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
